Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 99, NWS Lake Charles, LA

December 27, 2014Hardin County, Tyler County, Texas

NWS Lake Charles, LA issued this severe thunderstorm warning at Dec 27, 2014, 1:03 PM CST for Hardin County, Tyler County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 27, 2014, 1:03 PM CST (19:03 UTC)
Expired
Dec 27, 2014, 1:45 PM CST
In force
42 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Hardin County, TX, Tyler County, TX

The radar

The Lake Charles radar (KLCH), 119 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2014-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 538 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2014-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
538 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
607 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

932 
WUUS54 KLCH 271903
SVRLCH
TXC199-457-271945-
/O.NEW.KLCH.SV.W.0099.141227T1903Z-141227T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
103 PM CST SAT DEC 27 2014

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HARDIN COUNTY IN SOUTHEAST TEXAS...
  THIS INCLUDES...WILDWOOD...THICKET...SILSBEE...KOUNTZE...
  SOUTHERN TYLER COUNTY IN SOUTHEAST TEXAS...
  THIS INCLUDES...WOODVILLE...WARREN...FRED...

* UNTIL 145 PM CST

* AT 103 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH...12 MILES WEST OF THICKET...
  MOVING NORTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  VOTAW...HONEY ISLAND...VILLAGE MILLS AND CANEY HEAD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3050 9455 3071 9459 3088 9428 3044 9411
      3040 9412 3034 9408 3031 9410 3029 9467
      3049 9473
TIME...MOT...LOC 1903Z 237DEG 33KT 3038 9482

$$
TINGLER
1 follow-up statement
808 
WWUS54 KLCH 271936
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
136 PM CST SAT DEC 27 2014

TXC199-457-271946-
/O.EXP.KLCH.SV.W.0099.000000T0000Z-141227T1945Z/
HARDIN TX-TYLER TX-
136 PM CST SAT DEC 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TYLER AND NORTHERN
HARDIN COUNTIES WILL EXPIRE AT 145 PM CST...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO 
LONGER SEVERE, HOWEVER GUSTY WINDS AND HEAVY RAIN WILL REMAIN IN THE 
AREA THROUGH 2 PM.

LAT...LON 3050 9455 3071 9459 3088 9428 3044 9411
      3040 9412 3034 9408 3031 9410 3029 9467
      3049 9473
TIME...MOT...LOC 1936Z 237DEG 33KT 3054 9453

$$

TINGLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 27, 11:06 AM CST, 1 hour 57 minutes earlier.

Area forecast discussion, Dec 27, 11:06 AM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1106 AM CST SAT DEC 27 2014

.AVIATION...SHOWERS, ISOLATED THUNDERSTORMS, STRATUS, AND AREAS
OF FOG WILL KEEP CONDITIONS IFR TO LIFR THROUGH MOST OF TODAY AND
TONIGHT. A COLD FRONT WILL MOVE ACROSS THE REGION FROM LATE THIS
AFTERNOON THROUGH LATE TONIGHT VEERING WINDS FROM SE NOW TO NW
BEHIND THE FRONT. STRATUS AND -RA WILL LINGER INTO SUNDAY BEHIND
THE FRONT.

&&

.PREV DISCUSSION... /ISSUED 946 AM CST SAT DEC 27 2014/

UPDATE...CERTAINLY A COMPLICATED WEATHER SCENARIO FOR THIS
AFTERNOON WITH A RATHER EXTENSIVE MARINE LAYER OVER SOUTHERN PARTS
OF FORECAST AREA.  THIS IS INHIBITING LARGE SCALE CONVECTIVE
DEVELOPMENT IN THE SHORT TERM BUT EXPECT INCREASING SHOWERS AND
THUNDERSTORMS BEGINNING LATE THIS MORNING THROUGH THE AFTERNOON.
BETTER INSTABILITY EXISTS OVER SOUTH CENTRAL LOUISIANA WITH SOME ECHO
TRAINING NOTED OVER FAR EASTERN PARTS OF THE COUNTY WARNING AREA.
SOME AREAS OF DENSE FOG ARE EXPECTED FOR THE NEXT SEVERAL HOURS BUT
BETTER MIXING IS FORECASTED FOR LATE THIS MORNING OVER THE LAND
AREAS.  FOR NOW...WILL HANDLE WITH SPS.

NO MAJOR CHANGES TO THE GRIDS ARE EXPECTED FOR THIS UPDATE...BUT MAY
BE MAKING SOME ADJUSTMENTS TO POPS/QPF FORECASTS IN THE SHORT
TERM.

FOR MARINE...WILL CONTINUE WITH FOG ADVISORY THROUGH NOON.  NO OTHER
UPDATES PLANNED AT THIS MOMENT.

PREV DISCUSSION... /ISSUED 334 AM CST SAT DEC 27 2014/

DISCUSSION...
THE BEGINNING OF WHAT IS EXPECTED TO BE A RATHER WET WEEKEND AS
THE FIRST...MAINLY LIGHT...SHOWERS ARE DEVELOPING ACROSS THE
FORECAST AREA THIS EARLY MORNING. THE MAIN CULPRIT IS A LARGE
UPPER LEVEL TROUGH EXTENDING FROM THE NORTH CENTRAL PLAINS DOWN
THROUGH THE SOUTHWEST U.S. THIS FEATURE WILL BE OPENING UP AND
MOVING ACROSS THE FORECAST AREA THIS WEEKEND. UNTIL THIS UPPER
LEVEL TROUGH MOVES PAST...CLOUDY...RAINY WEATHER CAN BE EXPECTED.

A NUMBER OF FACTORS ARE COMING TOGETHER THAT COULD MEAN A COOL
SEASON HEAVY RAINFALL POTENTIAL FOR A PORTION OF THE FORECAST
AREA.

FIRST...PLENTY OF GULF AND EAST PAC MOISTURE WILL BE TRANSPORTED
INTO THE FORECAST AREA FROM INCREASING SOUTHERLY WINDS IN THE LOW
LEVELS...AND MOIST SOUTHWEST FLOW A LOFT. PRECIPITABLE WATER ON
LATEST UPPER AIR SOUNDING WAS ALREADY NEAR 1.5 INCHES...WHICH IS
OVER 175 PERCENT OF NORMAL FOR LATE DECEMBER. MODERATE 30 TO 40
KNOT LOW LEVEL JET WILL CONTINUE THROUGH THE DAY...WITH PWAT
EXPECTED TO INCREASE TO BETWEEN 1.7 AND 1.9 INCHES THIS AFTERNOON
AND EVENING...AND THESE VALUES ARE OVER TWICE THE STANDARD DEVIATION.
MEAN RH WILL BE RATHER HIGH ALSO...OVER 90 PERCENT...WHICH WILL
MAKE FOR EFFICIENT RAIN PRODUCING SHOWERS AND STORMS.

SECOND...UPPER LEVEL TROUGH WILL PUSH A SURFACE COLD FRONT INTO
THE FORECAST AREA LATE THIS AFTERNOON...REACHING AN ALEXANDRIA TO
LAKE CHARLES LINE BY MIDNIGHT...AND MOVING SLOWLY ACROSS THE
REMAINDER OF THE FORECAST AREA DURING THE OVERNIGHT. WHILE A
FRONTAL WAVE DEVELOPS ALONG THE FRONT AND MOVES TO THE SOUTH
CENTRAL LOUISIANA COAST BY MIDNIGHT...THEN ACROSS THE ATCHAFALAYA
BASIN INTO SOUTHWEST MISSISSIPPI DURING THE OVERNIGHT. THESE
FEATURES WILL ALLOW FOR A LOW LEVEL MECHANISM TO HELP FOCUS THE
SHOWER AND STORM ACTIVITY. AND WITH MID LEVEL FLOW BECOMING
PARALLEL TO THE FRONT...STORM MOTION WILL BE RIGHT ALONG IT WITH
THE POSSIBILITY OF TRAINING.

THIRD...JET STREAK MOVING AROUND THE BASE OF THE UPPER LEVEL
TROUGH WILL PLACE THE FORECAST AREA IN THE FAVORABLE RIGHT
ENTRANCE REGION...THAT WILL CREATE GOOD UPPER LEVEL DIVERGENCE AND
ENHANCE SHOWER AND RAINFALL ACTIVITY.

THEREFORE...HPC HAS HIGHLIGHTED THE PORTION OF THE FORECAST AREA
ROUGHLY SOUTHEAST OF A MARKSVILLE TO SABINE PASS LINE IN A SLIGHT
RISK OF EXCESSIVE RAINFALL. A MIX OF QPF FROM HPC AND GLOBAL
MODELS SHOW STORM TOTAL RAINFALL ON AVERAGE IN THIS AREA BETWEEN 2
TO 4 INCHES...AND OF COURSE SOME LOCALLY HEAVY AMOUNTS WILL BE
POSSIBLE. DURING THE COOL SEASON...THIS COULD PROVIDE SOME RUN OFF
ISSUES. ALREADY INHERITED A FLOOD WATCH FROM EARLY SHIFT IN THE
REGION COVERED BY THE SLIGHT EXCESSIVE RAINFALL RISK...SO WILL
LEAVE THAT ALONE. HEAVIEST RAINFALL LOOKS TO TAKE PLACE BETWEEN
LATE SATURDAY AFTERNOON THROUGH THE OVERNIGHT.

ALSO...A LOW END OR MARGINAL RISK FOR SEVERE WEATHER HAS ALSO BEEN
OUTLINED FOR FORECAST AREA DURING THE AFTERNOON HOURS BY SPC. WARM
SECTOR WEDGE AHEAD OF FRONTAL WAVE WILL MAKE ITS WAY INLAND
INCREASING LOW LEVEL INSTABILITY WITH CAPES AROUND OR JUST ABOVE
1000 J/KG. ALSO...LOW LEVEL SHEAR WILL INCREASE WITH THE FRONTAL
WAVE. SO THERE IS THE POSSIBILITY OF SOME ROTATING UPDRAFTS TO
PRODUCE A BRIEF SEVERE STORM OR TWO. AT THIS POINT...WILL NOT
MENTION THE SEVERE WORDING IN THE WEATHER GRID AND MENTION IN THE HWO.

COLD FRONT WILL MOVE THROUGH THE FORECAST AREA BY SUNDAY MORNING.
BRINGING A MUCH COOLER AIR MASS. SOUTHERN JET STREAM ASSOCIATED
WITH THE UPPER LEVEL TROUGH WILL STILL BE ACTIVE. SO EXPECTED A
RAW DAY WITH OVER-RIDING RAIN...ENDING ON SUNDAY NIGHT AS THE
UPPER LEVEL TROUGH FINALLY MOVES OFF TO THE EAST.

LARGE CANADIAN HIGH PRESSURE SYSTEM WILL THEN SPILL DOWN THE
EASTERN ROCKIES INTO THE FORECAST AREA FOR THE EARLY TO MIDDLE
PART OF THE WEEK. THIS WILL PROVIDE A SPELL OF COLD NIGHT AND COOL
DAYS. AT-LEAST UPPER LEVEL CLOUDINESS WILL HANG AROUND...THAT WILL
HAMPER SOLAR RADIATION DURING THE DAYTIME...BUT MAY KEEP OVERNIGHT
LOWS IN CHECK.

CYCLE BEGINS ALL OVER AGAIN BY THE END OF THE WEEK...WITH NEXT
UPPER LEVEL TROUGH MOVING FROM THE WEST COAST INTO THE FORECAST
AREA...PROVIDING SHOWERS STARTING ON NEW YEARS DAY.

RUA

MARINE...
SOUTHERLY WINDS AHEAD OF A DEVELOPING STORM SYSTEM...WILL PROVIDE
AN INCREASE IN MOISTURE ACROSS THE MARINE AREA...WITH DEVELOPING
SHOWERS AND AREAS OF FOG UNTIL A COLD FRONT MOVES THROUGH DURING
THE OVERNIGHT AND SUNDAY MORNING. BEHIND THE FRONT...NORTH WINDS
ARE EXPECTED TO BRING A COOLER AIRMASS THAT WILL REDUCE THE CHANCE
FOR SEA FOG...ALTHOUGH OVER-RIDING RAIN SHOWERS WILL PERSIST UNTIL
SUNDAY NIGHT.

OFFSHORE FLOW WILL THEN CONTINUE THROUGH MID-WEEK. MODERATE TO
STRONG NORTH WINDS WILL BE POSSIBLE BY LATE TUESDAY INTO WEDNESDAY
AS PRESSURE GRADIENT INCREASES AS A STRONG CANADIAN HIGH NEAR THE REGION.

RUA

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  74  52  56  42  59 /  90  90  80  30  10
KBPT  74  49  54  42  61 /  90  70  80  20  10
KAEX  71  51  53  40  56 /  90  90  80  30  10
KLFT  74  59  62  46  59 /  90  90  80  50  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES:
     ACADIA...ALLEN...AVOYELLES...CALCASIEU...EAST CAMERON...
     EVANGELINE...IBERIA...JEFFERSON DAVIS...LAFAYETTE...LOWER
     ST. MARTIN...ST. LANDRY...ST. MARY...UPPER ST. MARTIN...
     VERMILION...WEST CAMERON.

TX...NONE.
GM...DENSE FOG ADVISORY UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES:
     CALCASIEU LAKE...COASTAL WATERS FROM CAMERON LA TO HIGH
     ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
     TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
     SABINE LAKE...VERMILION BAY.

&&

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSLAKECHARLES
WWW.TWITTER.COM/NWSLAKECHARLES
WWW.YOUTUBE.COM/NWSLAKECHARLES

&&
Hazardous weather outlook, Dec 27, 5:12 AM CST, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
512 AM CST SAT DEC 27 2014

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
281200-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
512 AM CST SAT DEC 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

POTENTIAL FOR FLOODING AND MARGINAL RISK FOR SEVERE WEATHER. AN
UPPER LEVEL DISTURBANCE WILL TAP INTO INCREASING GULF MOISTURE
RESULTING IN WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS. 2 TO 4
INCHES OF RAINFALL WILL BE POSSIBLE...WITH ISOLATED HIGHER
AMOUNTS...ROUGHLY SOUTHEAST OF A MARKSVILLE TO SABINE PASS LINE.
THESE RAINFALL TOTALS MAY CAUSE FLOODING OF LOW LYING AREAS AND
ROADWAYS...AND A FLOOD WATCH IS IN EFFECT. ALSO...THE INCREASING
WARM AND UNSTABLE AIR MASS WITH AN INCREASE IN LOW LEVEL
SHEAR...WILL ADD A SMALL RISK OF A SEVERE STORM OR
TWO...ESPECIALLY ALONG AND SOUTH OF I-10. STRONG DAMAGING WINDS
WOULD BE THE MAIN HAZARD IF ANY SEVERE STORM DOES DEVELOP.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LIGHT TO MODERATE RAIN WILL LINGER INTO SUNDAY. DEPENDING ON HOW
MUCH RAIN FALLS ON SATURDAY...ADDITIONAL RAINFALL MAY CAUSE THE
POTENTIAL FOR FLOODING...ESPECIALLY IN LOWER ACADIANA.

COOLER AND DRIER WEATHER WILL THEN PREVAIL FOR MONDAY INTO
WEDNESDAY AS A LARGE CANADIAN HIGH PRESSURE SYSTEM BUILDS IN.
ANOTHER UPPER LEVEL DISTURBANCE WILL BRING THE POTENTIAL FOR SOME
HEAVY RAINFALL ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-281200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
512 AM CST SAT DEC 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A DEVELOPING STORM SYSTEM WILL MOVE ACROSS THE COASTAL WATERS.
INCREASING SOUTH WINDS WILL BRING AN INCREASE IN WARM MOIST AIR
THAT WILL PRODUCE AREAS OF SEA FOG...WITH VISIBILITIES BELOW 1 NM
AT TIMES. ALSO SHOWERS AND A FEW STORMS WILL BE ON THE INCREASE.
THERE IS A MARGINAL RISK...ESPECIALLY DURING THE AFTERNOON...FOR A
FEW STORMS TO PRODUCE STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG CANADIAN HIGH PRESSURE SYSTEM WILL BUILD INTO THE COASTAL
WATERS BY MID WEEK...WITH THE POTENTIAL FOR SMALL CRAFT ADVISORY
CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

RUA

In the hours before

Special weather statement, Dec 27, 8:51 AM CST, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
851 AM CST SAT DEC 27 2014

LAZ027-030-031-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
271800-
VERNON-BEAUREGARD-ALLEN-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-
ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...DE RIDDER...
OAKDALE...KINDER...LAKE CHARLES...SULPHUR...JENNINGS...WELSH...
LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE...
BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN...
NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...
BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...CAMERON...
GRAND CHENIER...WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE...
BEAUMONT...PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...JASPER...
KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE
851 AM CST SAT DEC 27 2014

...AREAS OF FOG WITH VISIBILITIES AT HALF A MILE OR LESS THROUGH NOON...

AREAS OF FOG WILL REMAIN ACROSS SOUTHEAST TEXAS, AND WEST AND
SOUTH LOUISIANA THROUGH NOON TODAY. VISIBILITIES WILL BE AROUND A
QUARTER MILE AT TIMES ALONG THE COAST AND AROUND THE COASTAL LAKES
AND BAYS AS SEA FOG MOVES INLAND. SLIGHTLY HIGHER VISIBILITIES WILL
OCCUR AWAY FROM THE COAST. SCATTERED TO NUMEROUS SHOWERS AND A FEW
THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE REGION MIXING
THE NEAR GROUND AIRMASS AND IMPROVING THE CONDITIONS, HOWEVER THIS
WILL MAKE THE VISIBILITY VARY GREATLY OVER SHORT DISTANCES.
MOTORIST ARE URGED TO USE CAUTION WHILE TRAVELING THIS MORNING
AND LEAVE EXTRA STOPPING DISTANCE.
Special weather statement, Dec 27, 11:23 AM CST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1123 AM CST SAT DEC 27 2014

LAZ030-271745-
BEAUREGARD LA-
1123 AM CST SAT DEC 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD PARISH UNTIL 1145 AM
CST...

AT 1121 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF ORETTA...MOVING NORTHEAST AT
40 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...RAGLEY...
LONGVILLE AND TULLA.

THE PRIMARY THREATS FROM THIS STORM ARE PEA SIZE HAIL AND WIND GUSTS
TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

LAT...LON 3064 9308 3040 9329 3040 9336 3042 9339
      3049 9339 3049 9347 3076 9328

TINGLER
Special weather statement, Dec 27, 11:50 AM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1150 AM CST SAT DEC 27 2014

LAZ027-030-271815-
BEAUREGARD LA-VERNON LA-
1150 AM CST SAT DEC 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD AND VERNON PARISHES
UNTIL 1215 PM CST...

AT 1147 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES EAST OF TULLA...MOVING NORTHEAST AT 40
MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...BUNDICK
LAKE...SUGARTOWN...CRAVENS...FULLERTON AND PITKIN.

THE PRIMARY THREATS FROM THIS STORM ARE PEA SIZE HAIL AND WIND GUSTS
TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

LAT...LON 3105 9282 3098 9282 3087 9292 3088 9298
      3081 9298 3062 9315 3074 9335 3117 9304

TINGLER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 1:52 PM CSTSpecial Weather StatementLCHJasper, Newton, Tyler38 min
Dec 27, 2:34 PM CSTSpecial Weather StatementLCHJasper, Newton41 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.